Advances in Pure Mathematics

Vol.4 No.4(2014), Paper ID 45185, 10 pages

DOI:10.4236/apm.2014.44018

 

On Bifurcation from Infinity and Multipoint Boundary Value Problems

 

Guy Degla

 

1African University of Science and Technology (AUST), Abuja, Nigeria 2Institut de Mathematiques et de Sciences Physiques (IMSP), Porto-Novo, Benin

 

Copyright © 2014 Guy Degla et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Degla, G. (2014) On Bifurcation from Infinity and Multipoint Boundary Value Problems. Advances in Pure Mathematics, 4, 108-117. doi: 10.4236/apm.2014.44018.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.